Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 43, No. 2, pp. 597-601 (2002)

The Group of Automorphisms of the Coordinate Ring of Quantum Symplectic Space

J. Gomez-Torrecillas, L. EL Kaoutit

Departamento de Algebra, Facultad de Ciencias, Universidad de Granada, E18071-Granada, Spain

Abstract: \font\fr=eufm10 \font\bb=msbm10 The group of automorphisms of the coordinate ring of quantum symplectic space ${\cal O}_q(\hbox{\fr sp\bb\char'174}^{2\times n})$ is isomorphic to the algebraic torus $(\hbox{\bb\char'174}^\times)^{n+1}$ when $q$ is not a root of unity.

Full text of the article:

[Previous Article] [Contents of this Number]
© 2002 ELibM for the EMIS Electronic Edition